# SDR DL73K010292

- Difficulty date: February 18, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 48,668 hours, 38,610 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6068502
- Condition: Faulty
- Location: Cockpit
- Component: Vaneaxial Fan, 6068502
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND FUMES IN COCKPIT DURING PREFLIGHT.  FOUND CONTROL CABIN AUGMENTATION FAN PUTTING FUMES INTO COCKPIT.  FWD TO MCO AND PLACARD.
